# SDR AALA20170208001

- Difficulty date: February 7, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT HAND ACCESS BAY DOOR LATCH AFT OF ACCESS PANEL 192DR IS WEARING INTO THE LANDING. REPAIRED LANDING PER EA NR 267184.
